# SDR DXTA200702698

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 5,122 hours, 4,022 cycles
- Engine: Pwa PW545A
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS FUMES ENTER COCKPIT WHEN COCKPIT TEMPERATURE CONTROL IS RAISED TO HEAT COCKPIT. REMOVED & CLEANED WATER SEPARATOR. REINSTALLED WATER SEPARATOR IAW CESSNA 560XL MM CH 12-19-02. OPS & LEAK CHECK GOOD
